# SDR SWAA2022031165254

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BULKHEAD ANGLE CRACKED BS 727+4 RBL 3 / REMOVED & REPLACED THE BULKHEAD ANGLE ACB BS 727+4 RBL 3 INSTALLED PER DWG 144A2600
